# SDR FDEA201411203829

- Difficulty date: November 20, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Mlg Ww Blkhd
- Part time: 97,485 hours, 36,790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WW LT FWD CORNER BULKHEAD DOUBLER  HAS A CRACK IN THE RADIUS ON THE LOWER END OF THE BRACKET AT BS 1381.  REMOVED DAMAGED DOUBLER AND INSTALLED NEW SERVCEABLE DOUBLER IAW DRAWING NEA6078 AND SRM 51-33-01 VOL 2.
